Journals / İstanbul Medical Journal / 2013 / Cilt: 14 - Sayı: 3

Antitüberküloz Tedaviye Bağlı, Yaygın Assit Gelişimiyle Seyreden Hepatotoksisite Olgusu

An Antitubercular Therapy Induced-Hepatotoxicity Case with Diffuse Ascites

Pages
215–217
Publication Date
2022-10-19
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Here, we will discuss a female patient who developed hepatotoxicity with a sudden onset of serious ascites at the end of the first month of antitubercular treatment

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Hepatic abnormalities are the most common side effects seen in patients taking standard antitubercular (isoniazid, rifampicin, ethambutol and pyrazinamide) therapy.
📊
Key Findings & Data:These abnormalities can range from liver enzyme abnormalities to fulminant hepatic failure.The drug itself or its metab- olites can cause this damage with a direct toxic effect or immunologic mechanisms.
💡
Conclusion & Impact:Here, we will discuss a female patient who developed hepatotoxicity with a sudden onset of serious ascites at the end of the first month of antitubercular treatment
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

Hepatic abnormalities are the most common side effects seen in patients taking standard antitubercular (isoniazid, rifampicin, ethambutol and pyrazinamide) therapy. These abnormalities can range from liver enzyme abnormalities to fulminant hepatic failure.The drug itself or its metab- olites can cause this damage with a direct toxic effect or immunologic mechanisms. Underlying liver disease, alcohol intake, malnutrition or presence of other systemic diseases can facilitate the liver damage as well as enhancing the severity and worsen the progress. Here, we will discuss a female patient who developed hepatotoxicity with a sudden onset of serious ascites at the end of the first month of antitubercular treatment

Özet

Karaciğer anomalilikleri standart antitüberküloz (isoniazid, rifampisin, etambutol ve prazinamid) tedavi alan hastalarda en sık rastlanılan yan etkilerdir. Bu anomaliler karaciğer enzim yüksekliği olabildiği gibi ağır karaciğer yetersizliği yapan tablolara kadar olabilmektedir. İlacın kendisi veya metabolitleri direkt toksik etki ile ya da immunolojik mekanizma- larla bu hasara yol açabilmektedir. Altta karaciğer hastalığının bulunması alkol alımı malnutrisyon ve başka sistemik hastalıkların varlığı karaciğer hasarınını kolaylaştırdığı gibi hastalığın seyrini ve şiddetini de artırmakta- dır. Burada diyabeti olan kadın hastada; antitüberküloz tedavinin birinci ayında, ani başlangıçlı ve şiddetli asitle seyreden hepatotoksisite vakası tartışılacaktır

🔖

Cite This Article

ERDENEN, F., AKBAŞ, F., UYSAL, B. B., ALTINOK, R., ATMACA, H. U., DEMİR, P. (2022). Antitüberküloz Tedaviye Bağlı, Yaygın Assit Gelişimiyle Seyreden Hepatotoksisite Olgusu. İstanbul Medical Journal, Cilt: 14 - Sayı: 3, 215–217. https://ajindex.com/articles/552270

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (6)

  1. Ortaköylü G, Baloğlu İ, Bahadır A. Tüberküloz tedavisi sırasında or￾taya çıkan hepatotoksisite. Tüberküloz Toraks 1999; 47: 68-72
  2. Kiter G, Coşkunol İ, Alptekin. Tüberküloz tedavisi alan hastalarımızda karaciğer toksisitesi araştırması: 5 yıllık retrospektif değerlendirme. Tüberküloz ve Toraks Dergisi 2000; 48: 20-5
  3. Steel MA, Burk RF, Desperez RM. Toxic hepatitis with isoniazid and rifampin. A meta-analysis. Chest 1991; 99: 465-71. [CrossRef] 4. Fernández-Villar A, Sopeña B, Fernández-Villar J, Vázquez-Gallardo R, Ulloa F, Leiro V, et al. The influence of risk factors on the severity of antituberculosis drug induced hepatotoxicity. Int J Tuberc Lung Dis 2004; 8: 1499-505
  4. Pande JN, Singh SP, Khilnani GC, Khilnani S, Tandon RK. Risk factors for hepatotoxicity from antituberculosis drugs: a case-control study. Thorax 1996; 51: 132-6. [CrossRef] 6. Ormerod LP. Hepatotoxicitiy of antituberculos drugs. Thorax 1996; 51: 11-3. [CrossRef] 7. Sharma SK, Balamurugan A, Saha PK, Pandey RM, Mehra NK. Evalua￾tion of clinical and immunogenetic risk factors fort he development of hepatotoxicity during antituberculosis treatment. Am J Respir Crit Care Med 2002; 166: 916-19. [CrossRef] 8. Yew WW, Chau CH, Wong PC, Lee J, Wong CF, Cheung SW, et al. Cipro￾floksasin in the management of pulmonary tuborculoss in the face of hepatic dysfunction. Drugs Exp Clin Res 1995; 21:79-83
  5. Makhlouf HA, Helmy A, Fawzy E, El-Attar M, Rashed HA. A prospec￾tive study of antituberculous drug-induced hepatotoxicity in an area endemic for liver diseases. Hepatol Int 2008; 2: 353-60. [CrossRef] 10. Mahmood K, Hussain A, Jairamani KL, Talib A, Abbasi B, Salkeen S. Hepatotoxicity with antituberculosis drugs: the risk factors. Pak J Med Sci 2007; 23: 33-8
  6. Huang YS, Chern HD, Su WJ, Wu JC, Lai SL, Yang SY, et al. Polymor￾phism of the N-acetyltransferase-2 gene as a susceptibility risk factor for all antituberculosis drugs-induced hepatitis. Hepatology 2002; 35: 883-9. [CrossRef] 12. Bass JB Jr, Farer LS, Hopewell PC, O’Brien R, Jacobs RF, Ruben F, et al. Treatment of tuberculosis and tuberculosis infection in adults and children. American Thoracic Society and The Centers for Disease Con￾trol and Prevention. Am J Respir Crit Care Med 1994; 149: 1359-74. [CrossRef] 13. Shakya R, Rao BS, Shrestha B. Incidence of hepatotoxicity due to anti￾tubercular medicines and assessment of risk factors. Ann Pharmaco￾ther 2004; 38: 1074-9. [CrossRef] 14. Younossian AB, Rochat T, Ketterer JP, Wa